# SDR SIMA202405073001

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 20,895 hours, 14,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frms 1-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE RH SIDE FORWARD FUSELAGE. BETWEEN FRAME 1 AND 2 RIGHT BELOW RVSM AREA, BLEND OUT OF LIMITS OF SRM 53-10-01 "MAJOR REPAIR" PERFORMED PERMANENT REPAIR OF FORWARD FUSELAGE BETWEEN FRAME 1 AND 2 RIGHT BELOW RVSM AREA IAW ENVOY ERS EJ-53-MR-4983 PART A.
